Electron. J. Diff. Equ., Vol. 2011 (2011), No. 95, pp. 1-6.

Existence results for a p-Laplacian problem with competing nonlinearities and nonlinear boundary conditions

Dimitrios A. Kandilakis, Manolis Magiropoulos

By using the fibering method we study the existence of non-negative solutions for a class of quasilinear elliptic problems in the presence of competing subcritical nonlinearities.

Submitted July 14, 2010. Published July 28, 2011.
Math Subject Classifications: 35J60, 35J92, 35J25.
Key Words: Quasilinear elliptic problems; subcritical nonlinearities; fibering method.

Show me the PDF file (201 KB), TEX file, and other files for this article.

Dimitrios A. Kandilakis
Department of Sciences
Technical University of Crete
73100 Chania, Greece
email: dkan@science.tuc.gr
Manolis Magiropoulos
Department of Sciences
Technological Educational Institute of Crete
71500 Heraklion, Greece
email: mageir@staff.teicrete.gr

Return to the EJDE web page